Class Schedule

 

Mrs. Allen’s Student Schedule

2016-2017

 

1st Period: (80 min.)                   Homeroom: Reading_________

7:45-9:05                

 

2nd  period: (40 min./15 min.)     Homeroom: Science__________

9:05-9:40/10:25-10:45                         -working snack

 

P.E.

9:40-10:25     

 

3rd  period:  (50 min.)                 Martinez: Math__     _____

10:50-11:40    

 

4th  period:  (35 min./15 min.) _      Phillips: S. __Studies______

11:45-12:20/12:55-1:10                                     

 

Lunch

12:25-12:50 


5th period:(50 min.)                   Ingram: Language_  ______

1:15-2:05

                             


Homeroom (25 min.)_____             Pack up_________________

2:10-2:35